MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; ORTHALIGN PLUS NAVIGATION UNIT

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; ORTHALIGN PLUS NAVIGATION UNIT
Model Number 403001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time there is no known injury to the patient.Once the product is returned orthalign will perform an investigation into the alleged accuracy issue.Orthalign is filing this mdr with an abundance of caution with the understanding of the potential harm that could be caused to the patient by an inaccurate device measurement.
 
Event or Problem Description
The surgeon stated that the numbers seemed reversed for abduction and version.
 
Additional Manufacturer Narrative
A review of the returned navigation unit event log shows that during the procedure, the "reference sensor unstable in comm check" message was displayed and the data received from the rs5 was abnormal.An inspection of the returned navigation unit and reference sensor was conducted and both devices performed as designed.The root cause is likely due to damaged electronics inside the reference sensor resulting in the unstable communication.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
ORTHALIGN PLUS NAVIGATION UNIT
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer Contact
karyl haskell
120 columbia
suite 500
aliso viejo, CA 92656
8665820879
MDR Report Key12457218
Report Number3007521480-2021-00024
Device Sequence Number3964211
Product Code OLO
UDI-Device Identifier00810832030089
UDI-Public00810832030089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403001
Device Catalogue Number403001-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown